Translator Disclaimer
2008 Wedge product of positive currents and balanced manifolds
Lucia Alessandrini, Giovanni Bassanelli
Tohoku Math. J. (2) 60(1): 123-134 (2008). DOI: 10.2748/tmj/1206734409

Abstract

We define on a manifold $X$ a wedge product $S \wedge T$ of a closed positive (1,1)-current $S$, smooth outside a proper analytic subset $Y$ of $X$, and a positive pluriharmonic $(k,k)$-current $T$, when $k$ is less than the codimension of $Y$. Using this tool, we prove that if $M$ is a compact complex manifold of dimension $n \geq 3$, which is Kähler outside an irreducible curve, then $M$ carries a balanced metric.

Citation

Download Citation

Lucia Alessandrini. Giovanni Bassanelli. "Wedge product of positive currents and balanced manifolds." Tohoku Math. J. (2) 60 (1) 123 - 134, 2008. https://doi.org/10.2748/tmj/1206734409

Information

Published: 2008
First available in Project Euclid: 28 March 2008

zbMATH: 1143.32020
MathSciNet: MR2419039
Digital Object Identifier: 10.2748/tmj/1206734409

Subjects:
Primary: 32J27
Secondary: 32J17, 32U40

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.60 • No. 1 • 2008
Back to Top